# SDR 9JLA201609309212

- Difficulty date: August 21, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N104LW
- Make and model: Cessna 525
- Aircraft serial: 5250806
- Aircraft time: 804 hours, 642 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94D4
- Part serial: 0312
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING FLIGHT THAT THE AMBER "LEFT GENERATOR OFF" WARNING ANNUNCIATOR ILLUMINATED.  NO FREQS OF VOLTS INDICATED.  THE CHECKLIST PROCEDURES WERE FOLLOWED BUT THEY WERE UNABLE TO RESET THE GENERATOR.  THE FLIGHT RETURNED FOR LANDING AND REPAIRS.  TROUBLESHOOTING FOUND THAT THE STARTER/GENERATOR WAS DEFECTIVE.  THE UNIT WAS REMOVED AND REPLACED WITH OVERHAULED UNIT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
